Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Time Series Econometrics

Editor-in-Chief: Hidalgo, Javier

2 Issues per year


Mathematical Citation Quotient (MCQ) 2016: 0.10

Online
ISSN
1941-1928
See all formats and pricing
More options …

Frontmatter

Published Online: 2013-12-11 | DOI: https://doi.org/10.1515/jtse-2014-masthead1

About the article

Published Online: 2013-12-11

Published in Print: 2013-12-10


Citation Information: Journal of Time Series Econometrics, Volume 6, Issue 1, Pages i–iv, ISSN (Online) 1941-1928, ISSN (Print) 2194-6507, DOI: https://doi.org/10.1515/jtse-2014-masthead1.

Export Citation

©2014 by Walter de Gruyter Berlin / Boston. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in